# SDR 7IWB20210212

- Difficulty date: February 12, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N383TR
- Make and model: Boeing 737-3B7
- Aircraft serial: 23383
- Aircraft time: 59,390 hours, 37,946 cycles
- Engine: Cfmint CFM563C1
- Engine time: 52,266 hours, 35,505 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32144464
- Part serial: 4086
- Condition: Sticking
- Location: Rt Engine
- Part time: 52,265 hours, 35,505 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PILOT WRITE-UP; "IN CRUISE "CABIN ALTITUDE" LIGHT ILLUMINATED."  AFTER THE FLIGHT CREW NOTED THIS ISSUE, THEY CONTACTED ATC, DECLARED AN EMERGENCY, AND ACCOMPLISHED AN ATB TO KELP FROM WHICH THEY DEPARTED.  THE CREW ALSO WROTE UP THAT ON THE BLEED OFF TAKE-OFF, A RT BLEED TRIP LIGHT ILLUMINATED.  MX WAS FLOWN INTO KELP FROM KTOL (WHERE OUR MAIN MX BASE IS LOCATED) TO FIX THE ISSUE.  THE RIGHT RT ENGINE HIGH STAGE BLEED VALVE WAS FOUND TO BE STUCK PARTIALLY OPEN AND WAS REPLACED IAW THE AMM.  THIS STUCK VALVE WAS THE SOURCE OF THE BLEED TRIP LIGHT DUE TO THE 180 PSI SWITCH IN THE BLEED AIR REGULATOR BEING ACTUATED BY THE 9TH STAGE AIR AT T.O. POWER.  THE PRESSURIZATION SYSTEM WAS INSPECTED PER THE AMM WITH NO DEFECTS NOTED.  DUE TO THE FULL FUEL LOAD, AN OVERWEIGHT LANDING INSPECTION WAS ALSO ACCOMPLISHED IAW THE AMM.  THE PIC DEEMED THE LANDING WAS NOT A "HARD LANDING" SO THE AMM WAS FOLLOWED DURING THE OVERWEIGHT LANDING INSPECTION.
